IJPAM: Volume 93, No. 5 (2014)
ISOLATED CYCLES IN A RANDOM INTERSECTION GRAPH
Department of Mathematics
School of Science, University of Phayao
Phayao, 56000, THAILAND
Abstract. Let be the number of isolated cycles of order in a random intersection graph . In this paper, we demonstrate that can be approximated by Poisson distribution and give the bound of this approximation by using the Stein-Chen method.
Received: April 22, 2014
AMS Subject Classification:
Key Words and Phrases: random intersection graph, isolated cycles, Stein-Chen method
Download paper from here.
DOI: 10.12732/ijpam.v93i5.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 753 - 764
This work is licensed under the Creative Commons Attribution International License (CC BY).